Existence and multiplicity of positive solutions for boundary-value problems of non-linear fractional differential equations

dc.authorscopusid35179145500
dc.authorscopusid55539330800
dc.contributor.authorAracı, Serkan
dc.contributor.authorŞen, Erdoğan
dc.date.accessioned2022-05-11T14:31:14Z
dc.date.available2022-05-11T14:31:14Z
dc.date.issued2014
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractThe positive solutions under particular boundary circumstances arising from non-linear fractional differential equations were recently constructed [S. Zhang, Positive. Solutions for boundary-value problems of nonlinear fractional differential equations. Electron. J. Differ. Eq., Vol. 2006, 36, 1-12, 2006]. In this paper, we also discuss the existence and multiplicity of positive solutions for the following nonlinear fractional differential equation boundaryvalue problem (Equation Presented) where 2 < ? ? 3 is a real number, and D?0+ is the Caputo's fractional derivative, and f: [0,1] × [0,+?) ? [0,+?) is continuous. By using Krasnoesel'skii's fixed-point theorem on cones, we obtain various results on the existence of positive solutions of the boundary-value problem.
dc.identifier.endpage258
dc.identifier.issn1598-7264
dc.identifier.issue2en_US
dc.identifier.scopus2-s2.0-84901294323
dc.identifier.scopusqualityQ3
dc.identifier.startpage247
dc.identifier.urihttps://hdl.handle.net/20.500.11776/7378
dc.identifier.volume17
dc.indekslendigikaynakScopus
dc.institutionauthorŞen, Erdoğan
dc.language.isoen
dc.publisherJangjeon Mathematical Society
dc.relation.ispartofProceedings of the Jangjeon Mathematical Society
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectBoundary-value problem
dc.subjectCaputo's fractional derivative
dc.subjectFixed-point theorem
dc.subjectFractional differential equation
dc.subjectFractional green's function
dc.subjectPositive solution
dc.titleExistence and multiplicity of positive solutions for boundary-value problems of non-linear fractional differential equations
dc.typeArticle

Dosyalar